Warfare, Terrorism & Hazmat

Search by Format
Search by Type
Sort By
Search by Keyword
Chemical and Traumatic Crowd Control Injuries
December 1, 2022
2022 ACMT Board Review Course - On Demand
Prepare for your MedTox Board Exam with ACMT
Chemical and Radiological Agents of Opportunity for Terrorism - July 2022
July 7-8, 2022
Chemical Agents of Opportunity for Terrorism - July 2022
July 8, 2022
Radiological Emergency Medical Management - July 2022
July 7, 2022
Agents of Warfare/Terrorism
Presented by Shaun D. Carstairs, MD, FACMT 98point6 Inc., Scripps Healthcare San Diego, University of California, San Diego
Chemical and Radiological Agents of Opportunity for Terrorism - April 2022
April 28-29, 2022
Radiological Emergency Medical Management - April 2022
April 29, 2022
Chemical Agents of Opportunity for Terrorism - April 2022
April 28, 2022
Tox is Calling Me: Episode 3
Special Edition: Preparedness for a Possible Radiation Emergency
National Journal Club - July 2021
This month's topic is Pepper Spray and Tear Gas Agents. The articles will be reviewed by the University of Virginia Program in Medical Toxicology, led by Program Director Heather Borek.
ACMT Highlights Tox-in-Ten: Episode 14
ACMT members Gillian Beauchamp, MD, and Elizabeth (Elissa) Moore, DO deliver evidence-based medical toxicology core content and trending topics in easily digestible bites. Visit toxinten.com and follow on Twitter @toxinten.
ACMT Highlights Tox-in-Ten: Episode 10
ACMT members Gillian Beauchamp, MD, and Elizabeth (Elissa) Moore, DO deliver evidence-based medical toxicology core content and trending topics in easily digestible bites. Visit toxinten.com and follow on Twitter @toxinten.
Radiation
Presented by Alicia Minns, MD, Associate Clinical Professor of Emergency Medicine, UCSD.
National Case Conference - March 2018
1. A 17-year-old girl admitted following an acute acetaminophen overdose has a syncopal episode on the pediatric floor. 2. A 16-year-old girl with SLE presents to the ED 45 minutes after an overdose. Thirty minutes later she develops wide complex tachycardia without a detectable pulse. 3. A patient is found deceased with a canister of powder nearby. The Poison Center is contacted regarding the safety of first responders and the medical examiner.